# SDR AALA202307194480

- Difficulty date: June 26, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR LONGITUDINAL BEAM BETWEEN FR 68 AND FR 69, AT Y1292.. REPLACED FLOOR LONGITUDINAL BEAM PER SRM 51-42-11.
